Jump to content

Trixieduster: I'm terrified!


trixieduster

Recommended Posts

NOTE:  This post was moved from another discussion.

 

 

I feel so overwhelmed by just looking at your dose! I am coming off 400 mg seroquel daily! Cold turkey, due to a stay at a very inept psych ward last week multiplied by troubles with Medi-Cal. I slept for two days straight and now I cannot sleep at all! I am nauseous and get little itches, I also am suffering (I think) from allergies with severe headaches which now I am wondering if it is the withdrawal?

Link to comment

Is it too late to go back on Effexor if I've been off it for three weeks? I tapered off kind of fast because I don't completely understand my new doctor. He has an accent and tends to quietly end his sentences. I don't like to ask doctors to repeat themselves too often, because I find that they get upset when I ask too many questions. There's a lot of backstory that I need to fill in, but right now I'm just looking for some support and info.

I'll just fill in from the past three months...I moved back to Long Beach after 'recovering' from my divorce, although now I have more questions about that too. Anyway, I am on Medi-Cal and have been yoyoing on and off my psych meds. I finally got this new psych about a month ago. I was taking depakote, Effexor, trazodone, lamictal, and seroquel, and I told him I wanted to try to get off some of the meds, as you can imagine. Now I am looking at my doses and shaking my head that any doctor would combine them like this: 1,000 mg depakote, 225 mg Effexor, 300 mg trazodone, 150 mg lamictal and I was taking 75 mg seroquel, until he decided to take me off the Effexor and upped my seroquel to 400 mg!

In the past week, I was kind of forced to quit cold turkey after ending up in a very inept psych ward where I was made to wait 48 hours just to see a doc. When I did see him he said he was going to put me back on the 225 Effexor, even though I had already tapered off, and then it was another eight or so hours until the nursing staff decided to give me my meds. At that point I had decided to just go ahead and quit them all cold turkey, I mean, I was already in it, right? Anyway, they kicked me out even before my 72 hours was up (THAT has never happened to me before!). I slept for two days straight, and now haven't slept for another two days. I wasn't able to call my teacher (I'm in a credential program) so I may not even have a job anymore! Ack!

Link to comment
  • Moderator Emeritus

Hello and welcome! Wow, that's a lot of meds! I'm unclear about it all so if you could add your list in a signature it would be very helpful.

 

Please try to include start and stop dates if possible.

 

It may not be too late to reinstate and it's worth a try. You may need to reinstate at a small amount because your brain may have adjusted, somewhat.

 

Please try to add info, like this:

 

http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

Thanks, tezza

 

(Have you stopped all meds?)

Link to comment
  • Moderator Emeritus

Hi Trixieduster,

Welcome to our community and thank you for posting an introduction.

 

Like Tezza, I'm also confused about what you have been taking, so listing the details in your signature would be very helpful.

 

Were you on all those medications together recently and you have just quit them all cold turkey?  Are you having any symptoms at the moment besides sleep problems? 

 

Do you mean that you haven't had any sleep at all for 2 days?

 

When its clearer what your details are, we will be able to offer some suggestions and help.

 

Do what you can to stay calm and if you are not able to sleep, just try and rest as much as possible for the moment.

 

Petu.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment
  • Administrator

Welcome, trixieduster.

 

1,000 mg depakote, 225 mg Effexor, 300 mg trazodone, 150 mg lamictal and 400 mg seroquel is indeed a ridiculous cocktail.

 

Since you cold-turkeyed off all but Effexor, it's impossible to tell what's caused your withdrawal symptoms. Quitting any of those drugs can cause terrible insomnia.

 

Sometimes people who cold turkey even a hefty cocktail recover within weeks, while others struggle for much longer.

 

There's a doctor in Pasadena you might be able to see, see http://survivingantidepressants.org/index.php?/topic/988-recommended-doctors-therapists-or-clinics/

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • 1 month later...

Wow!  That's a lot of medicine to come off all at once.  I'm just coming off trazodonealone and feel like I want to die.  What medicines are you taking now, and what dosage?  What withdrawal symptoms are you still having?  What did the doctors prescibe for you before discharging you from the hospital?  Update us please.  I'm a bit afraid of you cold turkeying off everything at home. 

Ellen

___________________________________________________

insomnia, anxiety, depression- since childhood

lyme disease, dysautonomia, chiari malformation- dx 4/1997

 

nortriptyline- 75mg since childhood

clonazepam- 3mg since 4/1997

trazodone-100mg since 4/2013, now tapering

 

rotating antibiotics and antimalarials for lyme disease

midodrine- 10mg for dysautonomia

repeated skull surgeries for chiari malformation

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy